Close
Results 1 to 2 of 2
  1. #1
    Bronze Phenster
    Join Date
    Jan 2009
    Posts
    41
    Photos
    View albums

    Default Mood changes with Phen?

    Hi everyone!

    Has anyone experience any types of mood changes with being on Phen? I personally think that I may have been taking Phen way too long. I have been on and off since January 2009. But have starting taking phen again religiously since January 2010 to present non-stop. Does anyone know exactly "how long is too long" and the side effects from over doing the phen's?

    My doctor is out of town for 3 weeks (death in family)- so any good help would be great!

    Thanks everyone!!!

    dee

  2. Advertising
    advertising
     

  3. #2
    Gold Phenster Ally11's Avatar
    Join Date
    Mar 2010
    Location
    Rhode Island
    Posts
    619
    Photos
    View albums

    Default

    As far as mood changes that is a side effect of phen ... But you being so close to your goal you have to aask yourself do you really need phen .. Phen is not good when use long term .. If you were me i wouldnt take phen if i was 127 only because the pill is only for people that have BMI of 30 or higher Im not saying this to be mean just think you should try it on your own ..i have only been on phen since 3-4-10 and my dr already has me on a break for a mo and im not even close to my goal so im wondering why the dr you have is freely perscribing to someone of normal weight ?? and i had read a couple of your post from before and noticed that you said he had a death in the family in that one too little odd i must say ..Please dont take wrong way just concerned ! hope all works out!
    Last edited by Ally11; June 2nd, 2010 at 09:41 PM.
    Sw:273 3-4-10
    Cw:224 11-26-10
    Gw:160 to start ultimate goal 150











    DETERMINATION = SUCCESS =)

Similar Threads

  1. What is up with my mood????
    By blueyez33 in forum My Experience with Phentermine
    Replies: 10
    Last Post: April 26th, 2008, 09:12 PM
  2. Mood Swing on Phen?
    By MommysGirls in forum My Experience with Phentermine
    Replies: 5
    Last Post: May 7th, 2007, 10:57 AM
  3. Mood enhancer that will not interfere with Phen
    By Blondiepa1 in forum My Experience with Phentermine
    Replies: 5
    Last Post: February 15th, 2007, 11:02 AM
  4. Hard decision to make - my mood or the phen...
    By Myrydnine10 in forum My Experience with Phentermine (Year 2005)
    Replies: 12
    Last Post: January 30th, 2005, 04:48 PM
  5. I Always Feel Better On Phen....Mood Elevater....
    By Shania in forum My Experience with Phentermine (Year 2005)
    Replies: 3
    Last Post: January 8th, 2005, 07:51 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •